# SDR YENA20120820586

- Difficulty date: August 20, 2012
- Submitted: August 20, 2012
- Operation: Air carrier
- Aircraft: N506JB
- Make and model: Airbus A320-232
- Aircraft serial: 1235
- Aircraft time: 48,214 hours, 18,218 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 037042
- Condition: Faulty
- Location: Cabin
- Part time: 34,261 hours, 12,098 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 443 BOS-TPA, FWD EMERGENCY BATTERY POWER SUPPLY UNIT FAULT AND BATTERY FAULT.  REMOVED AND REPLACED FWD EMERGENCY POWER SUPPLY IAW AMM 33-51-38.
